# SDR SWAA2022072530548

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP / [01] REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1673 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
